# SDR DALA2015091505662

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CRACKED STIFFENER, 11 O`CLOCK POSITION, CRACKED CLIP, 8 O`CLOCK POSITION. SHEARED FASTENERS, 2 O`CLOCK POSITION AND MISSING FASTENER AT 7 O`CLOCK POSITION AT RT ENGINE NOSECOWL.  FWD BULKHEAD AFT FACE.  CRACKED STIFFENER 11 O`CLOCK, CRACKED CLIP 8 O`CLOCK AND FASTENERS SHEARED 2 O`CLOCK, MISSING FASTENER 7 O`CLOCK WERE REPLACED  IAW ER/A 451282-14MA.
